View Full Version : Strattera , worse than nothing.


astrolabio
02-22-15, 01:56 AM
Well , im 21 male 70kg and 170.
I have been diagnosed ADHD 4 months ago and my psychiatrist prescribed me Straterra 40 for 1 month, then 60.
Im on it , this is my day 65 or something and i think the side effects are a pain in the ***, and possitive effects are nothing :

I dont feel an improve in my focus, i still cant read , cant hear, cant follow basic instructions, so it doesent work.
But i only feel side effects :
Nausea when doing sports only
Somnolence, i fell tired all day, even if do nothing, i just wanna go to sleep.
Depresion ? im not feeling sad or bad, but i feel nothing, i mean, i wanna do notihng, just stand in my bed.

The problem is this : i started going psychiatrist cuz im in rehab for stimulants, and he said after some test and blablabla i have adhd. So i think he wont prescribe me any stimulant like ritalin (im in Argentina and amphetamines are not allowed here).
So what should i do? i dont wanna take this thing anymore, but he wont give me another thing.

dvdnvwls
02-22-15, 03:00 AM
Make a notebook of what Strattera does (and what it doesn't do). Take it with you when you go to the doctor next, so you can explain to him in full detail why this isn't working.

sarahsweets
02-22-15, 07:32 AM
i hate straterra. I feel welbutrin is better for people who have had stimulants abuse issues.

astrolabio
03-03-15, 10:31 AM
Well i did the list and told my medic the issues, he told me, i should wait some months taking this **** , there isnt another solution since in my country only Metylphenidate is the only alternative but he said its only for kids.

Meteodan
03-09-15, 11:50 AM
Strattera doesn't work for everyone, but when it works, it tends to work pretty well (as it did for me). Unfortunately, it also has a slew of side effects a few of which were deal-breakers for me.

I'm sorry that you don't have many other options where you live. Strattera does tend to take a while to start working, although you probably should have seen some benefits by 2 months. On the other hand, your dose might be too low. If you can tolerate the side effects, you might ask the doc about increasing your dose again and see what happens.

Austinnou88
03-13-15, 05:09 PM
Hey Sarah, I was just curious about Wellbutrin. Can that work as good as a stimulant for some people in some cases?